Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have irregular periods, taken mifeprin tablet for but still no periods. Should I take another one?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
Hi I have irregular periods.i have taken mifeprin tablet for getting periods and I have my marriage next month.1week gone still I dint get my periods.shall I take any other tablet to get periods.its already 2 months over.still I dint get.
Posted Sat, 7 Sep 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Nilofer AR 55 minutes later
Brief Answer:
some more information please.

Detailed Answer:
Hello,
Thanks for posting your query in XXXXXXX care magic.
Can you provide some more information.
1.What was the dose of medication?
2. How long did you take the tablets?
3. When exactly is your marriage?
4. Were your previous cycles regular?

Waiting for your reply,
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Follow-up: Have irregular periods, taken mifeprin tablet for but still no periods. Should I take another one? 11 minutes later
1) Mifepristone 200mg-1 and misoprostol 200mg -2 (these 3 tablets at 1 night before food) and misoprostol 200 mg-2(the next day) .
2) took tablets for 2 day
3) marriage on Sep 1.
4) last period ended on XXXXXXX 23.
previous cycles was not regular. I took all the tests.. Everything was fine.. But still I didn't get.. Is it safe to take tablet again.
 
 
Answered by Dr. Nilofer AR 1 hour later
Brief Answer:
Change in medication recommended.

Detailed Answer:
Hello XXXXXXX

The above tablets are taken to induce abortion and not for inducing periods.
After ruling out pregnancy by ultrasound scan, following medication is helpful.
I recommend you to take tab Primolut N 5mg three times daily for 5 days.
However, doing an ultrasound scan to rule out pregnancy is mandatory in you before proceeding with any further treatment.
Hope this helps.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Follow-up: Have irregular periods, taken mifeprin tablet for but still no periods. Should I take another one? 27 minutes later
But I am not pregnant. Will this tablet affect me in any way.. Shall I take tablet without taking ultrasound scan.please help me
Please help me I am very scared about this..
 
 
Answered by Dr. Nilofer AR 1 hour later
Brief Answer:
Ultrasound is to be done.

Detailed Answer:
Hi XXXXXXX

These medications will not harm you since you have stopped taking it. Do not take mifepristone or misoprostol any more. These medicines can have some unwanted side-effects. For now take lots of pure drinking water to flush out extra medicine out of your body.

First I suggest you to get an ultrasound done and upload it. No primolut N till the Ultrasound. It will also help in detecting the cause of irregular cycles, missed periods and endometrial thickness. Once the usual causes have been ruled out with the ultrasound, then there will be no reason to worry as well. Some women just normally get irregular periods.

You can also attach it and send it to my name at
YYYY@YYYY

I can help you in a better way.
Hope this helps.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor